# SDR 2005UALA01097

- Difficulty date: October 7, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 907 STR 8L CLIP IS CRACKED AT IB FASTENER.   REMOVED AND REPLACED STR. CLIP PER SRM 51-40-02.
